Jump to content

Quercetin success, usage question/general questions.


Recommended Posts

Hi guys and gals,

 

So I had some Quercetin laying around from before I got HPPD.  I took some last night with my Magnesium supplement and my symptoms went way down.  It was really, really nice.  I did wake up this morning with increased visuals, which is strange for me.  My symptoms go Vertigo->DA/DP->Visuals.  It could have been related to the fact I didn't get to bed until late, maybe 2 A.M.  This has increased symptoms in the past.  I am going on my third month now, should I wait longer before trying to mess with my brain or is it safe to start testing things that make me feel better?

 

A little background.  Small amount of L, HPPD for about 2 weeks after.  as far as I can remember I sobered up more or less, and stopped doing a lot of stuff that would agro it because l afterglow.  I then did vyvanse, haven't really returned to baseline since then.  that was two weeks ago.  I also worked out VERY hard earlier this week which sent my symptoms off a cliff for 24 hours.  it was fucking hell.  they are much more managable now. 

 

Another quesiton I have.  I have read on here that we should stop things that agro our symptoms.  Because vertigo really ramps up my stuff, and vertigo is linked with my excersize(always has been, but used to be so minor) should I stop excersizing?  I do hot yoga(which I am going to go back to normal yoga) and play 5v5 basketball.  I was thinking maybe 1 or 2 games of bball a week and 1 or 2 lower stress yoga sessions and see how it goes, but I thought I would ask here as I don't want to "damage" myself any further.  I have also given up all drugs including caffiene.  I also can't seem to take a lot of my vitamins and supplemtns.  I can't take my opti-men vitamin or omega-3 supplemtns.  I have also given up video games and porn, because they both seem to agro symptoms as well.  luckily I don't have a girlfriend at the moment, I am afraid I would need to give up sex as well.  It seems that anything that messes with my dopamine is off limits for a while.  This has been very difficult because I have Adult ADHD, another dopamine problem.  just brain trouble for days it seems lately.

 

Thanks for the advice, I'm having a hard time giving up so much right now.  Please send good vibes : p

Link to comment
Share on other sites

  • 2 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.